# SDR DALA2025102807905

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 37,965 hours, 14,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7659171) IB SVC FOUND LT FWD CEILING EMER LIGHTS AND FWD WIND EMER LIGHT INOP. CEILING EMER LIGHTS OVER ROWS 3, 11, 15 AND EXTERIOR LH LIGHT FWD WING EXITS. R AND R M2335 BATTERY IN REF TO B737 AMM 33-51-06. OPS CKS GOOD AT THIS TIME.
